# SDR C2XA08SH014

- Difficulty date: February 2, 2008
- Submitted: February 2, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,183 hours, 18,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525369001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 HAS CORROSION AT STR 17L.  MX REPAIRED FR 65 STR 17 IAW EC 5310-01432.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
